# SDR CALA2021090101467

- Difficulty date: August 31, 2021
- Submitted: September 1, 2021
- Operation: Air carrier
- Aircraft: N798UA
- Make and model: Boeing 777222
- Aircraft serial: 26928
- Aircraft time: 97,214 hours, 13,030 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D71702030
- Part serial: 2835
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 3L EMERGENCY LIGHT CB TRIPPED OPEN AFTER BATTERY DEEP CYCLE TEST REF HAECO NON-ROUTINE NO 9453159. SPEC NO. B777-33-3-7019  REPLACED DOOR 3L EMERGENCY LIGHT POWER SUPPLY CHARGER AND BATTERY PACK AND PERFORMED TEST OF NEW POWER SUPPLY ASSEMBLY AS PER AMM 33-51-06-960-802 AND AMM 33-51-06-960-803 REV 92A.TEST RESULT NORMAL.
